MAUDE Adverse Event Report: ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number HINDFOOT NAIL TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/25/2025, a facility representative reported via (b)(4) that an ar-9091-01 hindfoot nail targeting guide broke during a case.This did not affect patient outcome as they had a backup set at the time.No patient was affected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.No problem found.The complaint allegation was not confirmed.One unpackaged ar-9091-01 batch 5572034a was received for evaluation.Visual inspection did not find broken parts on the device.The evaluation did not identify damage to the device.Functional testing was conducted by assembling a well-known connector and testing the locking mechanism, and no issues were found.The device is working as intended.

Brand Name
HINDFOOT NAIL TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22542445
Report Number1220246-2025-02965
Device Sequence Number8468256
Product Code HSB
UDI-Device Identifier00888867335295
UDI-Public(01)00888867335295(11)201005(10)5572034A
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHINDFOOT NAIL TARGETING GUIDE
Device Catalogue NumberAR-9091-01
Device Lot Number5572034A
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown